Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2017, Article ID 7823545, 13 pages
https://doi.org/10.1155/2017/7823545
Research Article

Szegö Kernels and Asymptotic Expansions for Legendre Polynomials

Dipartimento di Matematica e Applicazioni, Università degli Studi di Milano Bicocca, Via R. Cozzi 55, 20125 Milano, Italy

Correspondence should be addressed to Roberto Paoletti; ti.biminu@itteloap.otrebor

Received 16 July 2017; Accepted 24 September 2017; Published 31 October 2017

Academic Editor: Sergei Grudsky

Copyright © 2017 Roberto Paoletti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Atkinson and W. Han, Spherical Harmonics and Approximations on the Unit Sphere: An Introduction, vol. 2044 of Lecture Notes in Mathematics, Springer, Heidelberg, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. N. R. Khusnutdinov, “On the uniform asymptotic expansion of the Legendre functions,” Journal of Mathematical Physics, vol. 44, no. 5, pp. 2320–2330, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. C. Müller, Analysis of spherical symmetries in Euclidean spaces, vol. 129 of Applied Mathematical Sciences, Springer-Verlag, Berlin, Germany, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  4. F. Olver, Asymptotics and special functions, Reprint of the 1974 original [Academic Press, New York]. AKP Classics. A K Peters, Ltd., Wellesley, MA, 1997.
  5. R. R. Coifman and G. Weiss, “Representations of compact groups and spherical harmonics,” Enseignement Math, vol. 14, pp. 121–173, 1968. View at Google Scholar · View at MathSciNet
  6. C. Müller, Spherical harmonics, vol. 17 of Lecture Notes in Mathematics, Springer-Verlag, Berlin, Germany, 1966. View at MathSciNet
  7. E. M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean Spaces, vol. 32, Princeton University Press, Princeton, NJ, USA, 1971. View at MathSciNet
  8. G. Lebeau, “Fonctions harmoniques et spectre singulier,” Annales Scientifiques de l'École Normale Supérieure, vol. 13, no. 2, pp. 269–291, 1980. View at Google Scholar · View at MathSciNet
  9. V. Guillemin, “Toeplitz operators in dimensions,” Integral Equations and Operator Theory, vol. 7, no. 2, pp. 145–205, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Bleher, B. Shiffman, and S. Zelditch, “Universality and scaling of correlations between zeros on complex manifolds,” Inventiones Mathematicae, vol. 142, no. 2, pp. 351–395, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. B. Shiffman and S. Zelditch, “Asymptotics of almost holomorphic sections of ample line bundles on symplectic manifolds,” Journal für die reine und angewandte Mathematik, vol. 544, pp. 181–222, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. N. Lebedev, Special Functions and Their Applications, R. A. Silverman, Ed., Prentice-Hall, Inc, Englewood Cliffs, NJ, USA, 1965.
  13. G. Szegö, Orthogonal Polynomials, vol. 23, American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, R.I., 3rd edition, 1967.
  14. H. Bateman, Higher Transcendental Functions Volume II, (Bateman Manuscript Project) Mc Graw-Hill Book Company, 1953.
  15. S. Zelditch, “Szegö kernels and a theorem of Tian,” International Mathematics Research Notices, no. 6, pp. 317–331, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  16. L. Boutet de Monvel and J. Sjöstrand, “Sur la singularité des noyaux de Bergman et de Szegö,” Astérisque, pp. 123–164, 1976. View at Google Scholar
  17. C. Fefferman, “The Bergman kernel and biholomorphic mappings of pseudoconvex domains,” Inventiones Mathematicae, vol. 26, pp. 1–65, 1974. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Christ, “Slow off-diagonal decay for Szegö kernels associated to smooth Hermitian line bundles,” in Harmonic analysis at Mount HOLyoke (SOUth HADley, MA, 2001), vol. 320 of Contemp. Math., pp. 77–89, Amer. Math. Soc., Providence, RI, 2003. View at Publisher · View at Google Scholar · View at MathSciNet